Presentación | Participantes | Bibliografía (DML-E) | Bibliografía adicional | Enlaces de interés | Otros proyectos DML | Ayuda  
INICIO | 14 de abril de 2024
  

Projective covers of finitely generated Banach modules and the structure of some Banach algebras.

Título inglés Projective covers of finitely generated Banach modules and the structure of some Banach algebras.
Título español Cubiertas proyectivas de módulos de Banach finitamente generados y la estructura de algunas álgebras de Banach.
Autor/es Aristov, Oleg Yu.
Organización Obninsk, Rusia
Revista 0213-8743
Publicación 2006, 21 (1): 1-26, 19 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés The investigation of the structure of biprojective Banach algebras with non-trivial radical [3] forces the author to suppose that the idea of projective cover, which is important in Ring Theory, can be effectively applied to Banach algebras and modules. But, in fact, the structural results on biprojectivity can be easier obtained without projective covers, so there are no references to this matter in [3]. Projective covers of Banach modules are considered in the present article. Except some assertions in Sections 1 and 6 we restrict our attention to the finitely generated case. The discussion concentrates on Banach algebras with conditions on the existence of projective covers.
Clasificación UNESCO 120203
Palabras clave español Módulos algebraicos ; Módulos proyectivos ; Algebra de Banach ; Producto tensorial
Código MathReviews MR2258339
Código Z-Math Zbl pre05081464
Icono pdf Acceso al artículo completo
Equipo DML-E
Instituto de Ciencias Matemáticas (ICMAT - CSIC)
rmm()icmat.es